Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Isomorphisms of the endomorphism rings of a class of torsion-free modules


Author: Kenneth G. Wolfson
Journal: Proc. Amer. Math. Soc. 14 (1963), 589-594
MSC: Primary 16.60
DOI: https://doi.org/10.1090/S0002-9939-1963-0152551-2
MathSciNet review: 0152551
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.60

Retrieve articles in all journals with MSC: 16.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0152551-2
Article copyright: © Copyright 1963 American Mathematical Society